# SDR MALA040593

- Difficulty date: September 14, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 14,493 hours, 15,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9909154
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2275-1, S/N 9909154 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE DEEP CYCLED, AND PASSED CMM CHECKS.  A/C RETURNED TO SERVICE 9/18/04.
